# SDR ASOA98102

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120103
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12003858001
- Condition: Cracked
- Location: Lt/Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, NR 1 FRAME ON LEFT AND RIGHT ENGINE NACELLES WERE FOUND TO HAVE CRACKS INBOARD AND OUTBOARD OF MOUNT HOLES FOR LEFT AND RIGHT SIDE OF ENGINE FORWARD TORQUE MOUNT.  REMOVED AND REPLACED NR 1 FRAME ON LEFT AND RIGHT ENGINE NACELLES.  (M)
